Open Access
Translator Disclaimer
April, 2002 Convergence rates to viscous shock profile for general scalar viscous conservation laws with large initial disturbance
Kenji NISHIHARA, Huijiang ZHAO
J. Math. Soc. Japan 54(2): 447-466 (April, 2002). DOI: 10.2969/jmsj/05420447

Abstract

This paper is concerned with the convergence rates to viscous shock profile for general scalar viscous conservation laws. Compared with former results in this direction, the main novelty in this paper lies in the fact that the initial disturbance can be chosen arbitrarily large. This answers positively an open problem proposed by A. Matsumura in [12] and K. Nishihara in [16]. Our analysis is based on the L1- stability results obtained by H. Freistiihler and D. Serre in [1].

Citation

Download Citation

Kenji NISHIHARA. Huijiang ZHAO. "Convergence rates to viscous shock profile for general scalar viscous conservation laws with large initial disturbance." J. Math. Soc. Japan 54 (2) 447 - 466, April, 2002. https://doi.org/10.2969/jmsj/05420447

Information

Published: April, 2002
First available in Project Euclid: 9 June 2008

zbMATH: 1039.35064
MathSciNet: MR1883526
Digital Object Identifier: 10.2969/jmsj/05420447

Subjects:
Primary: 35B40
Secondary: 35L65

Keywords: convergence rate , large initial disturbance , viscous shock profile

Rights: Copyright © 2002 Mathematical Society of Japan

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.54 • No. 2 • April, 2002
Back to Top